# SDR QXEA200701782

- Difficulty date: November 29, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 2,343 hours, 2,243 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16177AC
- Part serial: 673
- Condition: Malfunctioned
- Location: Aoa
- Part time: 1,313 hours, 1,276 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX- FLIGHT 2466 - ON PUSHBACK WITH THE PROPS COMING OUT OF FEATHER, THE STALL PUSHER SYSTEM LIGHT ILLUMINATED.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE AOA TRANSDUCER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
